MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HEWAA2810080810/1
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the product is available for investigation, it should be returned to intervascular for examination.The review of post-marketing historical data indicated that no other similar complaint was reported for the same lot number.A review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests, including a 100% visual inspection.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
When the doctor open the package of this graft, there were several unknown yellow blots on the graft's surface.
 
Event or Problem Description
See mfr initial report for complaint reference (b)(4).
 
Additional Manufacturer Narrative
(10/213) the involved product was returned to intervascular and was inspected by our quality assurance (qa) supervisor for an evaluation of the device.His observations are as follows: "the product arrived in its box but damaged.The external and internal lids were not open.There is a match between the product, the labelling of the box and the patient set.[.] ¿ the product does not have any apparent excess collagen defect type "internal and external collagen excess" corresponding to pqsd1050 ¿(list of standards for acceptation and rejection).The qa manager also reviewed the case and concluded that the product is not defective.(67) the conducted investigation indicated that the product was not defective.

Brand Name
INTERGARD WOVEN
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9107001
Report Number1640201-2019-00049
Device Sequence Number13898923
Product Code DSY
UDI-Device Identifier00384401010753
UDI-Public00384401010753
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2022
Device Model NumberHEWAA2810080810/1
Device Catalogue NumberHEWAA2810080810/1
Device Lot Number17C09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1